# SDR SWAA2018112727130

- Difficulty date: October 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CUTOUT CORRODED BETWEEN BS 847 TO BS 867, BETWEEN STR 26L TO STR 23L.  REPAIRED CUTOUT IAW SRM AND DWG.
